Volume 8, issue 3 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Cylindrical contact homology of subcritical Stein-fillable contact manifolds

Mei-Lin Yau

Geometry & Topology 8 (2004) 1243–1280

arXiv: math.SG/0409542

Abstract

We use contact handle decompositions and a stabilization process to compute the cylindrical contact homology of a subcritical Stein-fillable contact manifold with vanishing first Chern class, and show that it is completely determined by the homology of a subcritical Stein-filling of the contact manifold.

Keywords
subcritical Stein-fillable contact manifold, cylindrical contact homology, holomorphic curves, contact handles, Reeb vector field
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 57R65, 53D40, 58C10
References
Forward citations
Publication
Received: 13 March 2004
Revised: 2 July 2004
Accepted: 21 September 2004
Published: 24 September 2004
Proposed: Yasha Eliashberg
Seconded: Leonid Polterovich, Ronald Fintushel
Authors
Mei-Lin Yau
Department of Mathematics
Michigan State University
East Lansing
Michigan 48824
USA